# SDR AALA202512209762

- Difficulty date: December 9, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 25,306 hours, 11,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG28974
- Condition: Worn
- Location: Zone 800
- Part time: 16,131 hours, 7,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE GIRT CHAFE PATCH WORN AND FRAYED. REPLACED SLIDE PER JOB CARD 08L22125001.
